# SDR SIMA200521612

- Difficulty date: July 26, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY CENTER BEAM WAS FOUND TO BE CORRODED UNDER THE FLOOR RAMP.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED EXTERNAL DOUBLER.  REPAIR DONE IAW EMB SRM, SRM EMB145/1142 REV 29, CHAPTER 53-21-10 FIG 202 SHEET 2.  (M)
